Hair Restoration Discussion Forum - By and For Hair Loss Patients
Go Back   Forum By and for Hair Loss Patients > Surgical Hair Restoration > Open Hair Loss Topics

Welcome! This forum has over 180,000 posts and 12,000 before and after photos going back several years. To research a topic or physician, click on "Search" and enter the name.

You are currently a guest with limited access. By joining our FREE community you can post on this forum, reply privately to other members and or create your own profile, blog and photo album. Registration is easy, private and free so Join Today!

If you have any problems with the registration or login process, please contact us. If you are new please visit our FAQ.

Open Hair Loss Topics Post your own new topic of discussion here.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1   Top  
Old 10-22-2017, 05:27 AM
VegetasWidowsPeak's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Mar 2015
Posts: 64
Last Online: 10-31-2017 05:51 PM
Default Please help me clarify my shedding!

Yo guys!

The past 6 weeks my hair shedding has been INSANE - I havent seen it this bad since I was about 22 and just started fin/min.

So I have been on fin for about 4 years and I have been on Avodart every other day for 18 months.
I have never had a serious shed before but recently its to the extreme that my hair is everywhere. Its all over my bathroom & kitchen floor (white tiles so its so obvious )
Every day when I wake up theres at LEAST 30 hairs on my pillow - every single damn day!

If I muss my hair up I can see them all falling out onto the floor.

Interestingly the hairs are all short - what does this mean? They are all 1/2inch-1 inch long with the white bulb on the end (if that is relevant at all)?

What do you guys think? I have been freaking out quite badly about this for 2 months and I am feeling quite stressed regarding it, I think about it constantly and I even dream about being bald a lot
Thanks for reading & looking forward to your replys!
Reply With Quote
  #2   Top  
Old 10-22-2017, 07:25 AM
Djlazerblue's Avatar
Senior Member
Guru Real Hair Club Member
 
Join Date: Jul 2015
Posts: 276
Last Online: 11-16-2017 09:04 AM
Default

Could be the onset of accelerated mpb, stressing over It is not going to help, have you heard of the saying "don't lose your hair over it"
Reply With Quote
  #3   Top  
Old 10-23-2017, 02:27 PM
pkipling's Avatar
Senior Member
Honorary Real Hair Club Member
 
Join Date: Sep 2014
Location: Los Angeles
Posts: 919
Last Online: 11-13-2017 06:25 PM
Default

Assuming this is a legitimate, accelerated increase in your hair fall, I think this warrants a visit to a doctor to help figure out what's going on. They can help you figure out what (if anything) has changed over the past couple of months to see if there's an underlying cause aside from standard MPB. How old are you and how long have you been taking Fin? Have you had any other drastic changes in your life? New medication, new job, a breakup? Anything out of the ordinary that's causing you increased stress? It could honestly be any number of things - and figuring this out is something that will most likely require a conversation with a doctor, as they'll help you narrow it down. Ask if they think it's beneficial to run blood work and see if you're deficient in anything.

Best of luck trying to narrow this down and getting to the bottom of what's going on. Unfortunately, until you can get to the root of what's happening, it'll be much harder to find the appropriate solution. Once you know what's going on (even if it is just MPB) then you can come up with a game plan and act accordingly.
__________________
I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My views/opinions are my own and don't necessarily reflect the opinions of Dr. Mohebi and his staff.

Check out my hair loss website for photos
FUE surgery by Dr. Mohebi on 7/31/14
2,001 grafts
Ones: 607
Twos: 925
Threes: 413
Fours: 56
1.25 mg Finasteride daily since July 2014
Reply With Quote
  #4   Top  
Old 10-29-2017, 07:55 AM
VegetasWidowsPeak's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Mar 2015
Posts: 64
Last Online: 10-31-2017 05:51 PM
Default

Quote:
Originally Posted by pkipling View Post
Assuming this is a legitimate, accelerated increase in your hair fall, I think this warrants a visit to a doctor to help figure out what's going on. They can help you figure out what (if anything) has changed over the past couple of months to see if there's an underlying cause aside from standard MPB. How old are you and how long have you been taking Fin? Have you had any other drastic changes in your life? New medication, new job, a breakup? Anything out of the ordinary that's causing you increased stress? It could honestly be any number of things - and figuring this out is something that will most likely require a conversation with a doctor, as they'll help you narrow it down. Ask if they think it's beneficial to run blood work and see if you're deficient in anything.

Best of luck trying to narrow this down and getting to the bottom of what's going on. Unfortunately, until you can get to the root of what's happening, it'll be much harder to find the appropriate solution. Once you know what's going on (even if it is just MPB) then you can come up with a game plan and act accordingly.
Hey man thanks for the reply!

ive been on Fin for 4 years, dut for 2 every other day. i also use Nizoral every 5 days.

I have just expanded my business so I have been working 12 hour+ days every day for about 3 months (things are going REALLY well!) So I have considered stress causing it - but then I do wonder - a lot of the fall is from my crown in the MPB areas which made me doubt it was stress? My crown has thinned more in the past 3 months than it has in 4 years which is definitely making me worry! Im on the 3 top drugs for stopping it and it seems to be beating me.

Perhaps a visit to my doctor is needed too.
Reply With Quote
  #5   Top  
Old 11-13-2017, 06:24 PM
pkipling's Avatar
Senior Member
Honorary Real Hair Club Member
 
Join Date: Sep 2014
Location: Los Angeles
Posts: 919
Last Online: 11-13-2017 06:25 PM
Default

Quote:
Originally Posted by VegetasWidowsPeak View Post
Hey man thanks for the reply!

ive been on Fin for 4 years, dut for 2 every other day. i also use Nizoral every 5 days.

I have just expanded my business so I have been working 12 hour+ days every day for about 3 months (things are going REALLY well!) So I have considered stress causing it - but then I do wonder - a lot of the fall is from my crown in the MPB areas which made me doubt it was stress? My crown has thinned more in the past 3 months than it has in 4 years which is definitely making me worry! Im on the 3 top drugs for stopping it and it seems to be beating me.

Perhaps a visit to my doctor is needed too.
Congrats on the business expansion. That can definitely be stressful and could contribute to the hair fall and I would definitely go get a personal evaluation.

Mainly though, I want to point out that there tends to be this misconception that taking these medications will completely stop your hair loss, which unfortunately isn't the case. Even Propecia, which tends to be the most effective, won't completely stop/prevent hair loss... It will simply slow it down, although often quite considerably enough that it appears to have stopped the hair loss altogether. You can buy yourself a huge amount of time with medication, but you can't ever make it stop completely.
__________________
I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My views/opinions are my own and don't necessarily reflect the opinions of Dr. Mohebi and his staff.

Check out my hair loss website for photos
FUE surgery by Dr. Mohebi on 7/31/14
2,001 grafts
Ones: 607
Twos: 925
Threes: 413
Fours: 56
1.25 mg Finasteride daily since July 2014
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 02:37 AM.